A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

New results on projection algorithms for solving systems of general variational inequalities

Volume 53 / 2026

Ayache Benhadid Applicationes Mathematicae 53 (2026), 151-160 MSC: Primary 47J20; Secondary 46E20, 54A20 DOI: 10.4064/am2563-10-2025 Published online: 26 February 2026

Abstract

In [Croatian Oper. Res. Rev. 13 (2022), 131–135], it was shown that the Lipschitz continuity condition with respect to the first and/or second variable has been misapplied in prior literature on systems of variational inequalities. This paper corrects errors in previous work by M. A. Noor and K. I. Noor by introducing a new iterative method.

Authors

  • Ayache BenhadidDepartment of Mathematics
    Faculty of Mathematics and Computer Science
    Batna 2 University
    Batna 05078, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image